# SDR SWAA2021031146960

- Difficulty date: February 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HORIZONTAL PRESSURE DECK AT AFT EDGE OF STIFFENING BEAD BS 672; LBL35; WL 202. MARKED IN RED INK. / REPAIRED CRACK IN HORIZONTAL PRESSURE DECK AT AFT EDGE OF STIFFENING BEAD BS 672. LBL 35; WL 202. I.A.W SRM 53-40-51-2R2. APPLIED CHEMICAL CONVERSION COATING AND PRIMER I.A.W SOPM 20-41-02 AND SOPM 20-43-03. 59908U 26FEB21
